advertisement
Question
Posted by: Zane | 2011-09-13

Nur-Isterate

hi

i''ve just came off Nur-Isterete(i was due to have taken it on the 3rd of Sep.),not using any contreceptives and i''ve been experiencing hectic headaches ,sore nipples, feeling moody,short tempered ,lot of gas in my stomach and lower abdonimal pains (it feels like i''m having period) , haven''t had my cycle as yet.
is his normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is normal - your body adjusting to being off the injection.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-09-20

Yes it is normal - your body adjusting to being off the injection.
Best wishes

Reply to gynaedoc
Posted by: Sugar | 2011-09-14

I went off Nur-Isterate on the 31st of the mont and on the 17th of the next month my little boy was concieved. Think you need to do a pregnancy test.

Reply to Sugar

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement